# SDR SWAA2014071730060

- Difficulty date: July 5, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 54,495 hours, 43,269 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545412
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL TANK RIB LOWER CHORD CRACKED AT WBL 135.5 BETWEEN STRINGER 2R TO 3R.  REPAIRED CHORD IAW EA.
